# SDR CALA2025121912249

- Difficulty date: December 16, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N871UA
- Make and model: Airbus A319-132
- Aircraft serial: 1971
- Aircraft time: 61,382 hours, 36,712 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Down
- Part number: D53230585207
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TORSION BOX COVER HAS CORROSION UNDER TIE DOWN FITTINGS.   R & R TORSION BOX COVER AT FWD CARGO IAW SRM 51-42-11/001.
